# SDR AALA200820050

- Difficulty date: November 6, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 43,723 hours, 14,666 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144N8006365
- Condition: Corroded
- Location: Fuselage
- Part time: 43,723 hours, 14,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK CORRODED 11 INCHES TO 21 INCHES OUTBOARD OF CENTER LINE.  REPAIRED PRESSURE DECK IAW EA B757-53-004896.
